# SDR FDEA201205251963

- Difficulty date: May 25, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 67,262 hours, 14,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA74861
- Condition: Misrepaired
- Location: Bs 313
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN BS 313, LONGERON 52 MISREPAIRED.   REPAIRED CARRIED OUT IAW SRM 53-00-01, FIG 201.  REPAIR 1, REV 49 EO E1-5100-7-  5001B-PT1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
